Sep 23, 2005
I have alot of itching from the Kaletra, and I would like to know how i can make it stop or just calm down? what do you recomend? Would you let me know as soon as possible?
Thank you very much, Patricia
Response from Dr. Young
Patricia, thank you for your post.
Rash can be seen with a wide range of HIV medications, including Kaletra. First off, it would be important to know if your itchiness has to do with the medication or some other environmental exposure (like fabric softeners, perfumes). Even having dry skin (which occurs commonly here in Colorado, particularly among my patients) can also exacerbate itchiness.
Without all the details of your situation, it's difficult to be sure how to counsel you. I'd make sure to stay well hydrated, try topical lotions or emolients; sometimes topical hydrocortisone ointment or creams can help.
In the end, if these simple measures haven't improved things, be sure to bring your symptoms to your doctor's attention.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Rash Mean I Have Hiv?
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- How Do I Cure Painful Spots On My Penis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.